# SDR AALA202509107765

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 40,854 hours, 8,185 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 29865
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TANK #1 PUMP 1 LOW PRESSURE CAME ON DURING CRUISE FLIGHT. MAINTENANCE  REPLACED LEFT FUEL TANK #1 BOOST PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
